# SDR JJBA20250225035

- Difficulty date: February 12, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL - OVERHEAD PANEL IN COCKPIT FOUND CRACKED IN 2 PLACES. AFTER NDT INVESTIGATION, ONLY 1 CRACK FOUND ON RH SIDE. RH SIDE CRACK CUTOUT. RH SIDE REPAIRED.
